# SDR RAIA00212353

- Difficulty date: December 10, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 13,784 hours, 14,226 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stop
- Part number: 141780015
- Condition: Worn
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5392-SYR- LEFT ENGINE OVERHEAT INDICATION. MAINTENANCE REMOVED AND REPLACED STOP PLATES ON LEFT ENGINE TAIL EXHAUST PIPE, OPS CK OK.
